SEARCH VEGSOURCE:
Custom Search

 


Reply To This Post         Return to Posts Index           VegSource Home


From: Dr. Doug Graham (DrGraham.vegsource.com)
Subject:         Re: Acne after birthcontroll pills
Date: February 7, 2013 at 6:49 am PST

In Reply to: Acne after birthcontroll pills posted by Flowerpoint on February 7, 2013 at 3:49 am:

Oddly, many women are told that their acne is due to BCP, while others are told to take BCP to control their acne.
Your agenda is admirable, but obviously your body has its own agenda and your body wins out every time.
Knowing the cause of the acne would be significantly valuable. There may be infections in the sebaceous glands. There may be skin infections. This may be house cleaning, allergic reaction to food, or any of many other possibilities.
You may find elimination programs help you discover the cause(s) but possibly even that won't work.

If it was me, I'd plan on being patient and persistent with 811rv, and plan on a supervised fast if all else fails.

Reply To This Post         Return to Posts Index           VegSource Home


Follow Ups:


    


Post Reply

Name:
E-mail: (optional)
Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:



See spam or
inappropriate posts?
Please let us know.
  


Want to see more videos? Subscribe to VegSource!

Every time we post a new video, we'll send you a notice by e-mail.

No spam ever and you can easily unsubscribe at anytime.

Enter your email address, your first name, and press Submit.


Your Email:
First Name:
Newsletter archive

Infomercial production direct marketing